# SDR CA991208027

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, THE CREW NOTICED THE BAG DOOR WARNING LIGHT COME ON AND ABORTED THE TAKEOFF.  MAINTENANCE DETERMINED THE BAGGAGE DOOR PROXIMITY SWITCHES TO STICK (COMPRESSED) BEYOND THEIR NORMAL DOOR CLOSED POSITION, EVEN WHEN THE DOOR WAS OPENED.  THE SWITCH SLIDES WERE CLEANED AND LUBRICATED AND TESTED OK.
